# SDR GTIA2017012001752

- Difficulty date: January 20, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N603NK
- Make and model: Airbus A320-232
- Aircraft serial: 4321
- Aircraft time: 26,567 hours, 12,234 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT PASSING THROUGH 4000FT FAINT FUME OF DIRTY SOCK SMELL IN COCKPT. FA REPORTED OVERPOWERING ODOR IN CABIN. IAW COM PROCEDURE SHUTOFF NR 1 PACK AND CLOSED CROSSBLEED AND ODOR DISSIPATED.. PERFORMED IDENTIFICATION OF CABIN ODOR IAW TSM 05-50-00-810-831-A FOUND THE NR 1 PACK TO BE THE SOURCE OF CONTAMINATION
